# SDR QXEA2021032200125

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 6,809 hours, 4,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Position
- Location: R1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR VENT FLAP HANDLE NOT FLUSH WITH ARMING LEVER. REMOVED FROM SERVICE. INSPECTED AND FOUND AFT BUSTLE DETACH CABLE INTERFERING WITH THE MOVABLE INDICATION TO LENS FOR THE AFT GIRT BAR. REMOVED BUSTLE, DISCONNECTED BOTH GIRT BAR CABLES AND REROUTED TO CONFORM TO FIG 410 SHEET 1 OF AMM TASKS, RECONNECTED CABLES AND REINSTALLED BUSTLE; IAW ERJ AMM TASKS 25-65-01-000-801-A PARA 1-5.A.(2), & FIG 401 SHEET 1, AND 25-65-01-400-801-A PARA 6.C.(1)-(3) NAD REF FIG 401 SHEET 1. NO ADJUSTMENTS MADE. RETURNED TO SERVICE.
